# SDR USAA010485

- Difficulty date: April 29, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Cracked
- Location: Fuselage
- Part time: 51,502 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CREASE BEAM WEB CRACKED .25 INCH, BS 637, RBL 70.  REMOVED AND REPLACED WEB PER SRM 51-10-1.  (M)
